On a class of univalent meromorphic functions

Pavel Todorov

Časopis pro pěstování matematiky (1966)

  • Volume: 091, Issue: 1, page 77-79
  • ISSN: 0528-2195

How to cite


Todorov, Pavel. "O jisté třídě prostých meromorfních funkcí." Časopis pro pěstování matematiky 091.1 (1966): 77-79. <http://eudml.org/doc/20924>.

author = {Todorov, Pavel},
journal = {Časopis pro pěstování matematiky},
language = {cze},
number = {1},
pages = {77-79},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {O jisté třídě prostých meromorfních funkcí},
url = {http://eudml.org/doc/20924},
volume = {091},
year = {1966},

AU - Todorov, Pavel
TI - O jisté třídě prostých meromorfních funkcí
JO - Časopis pro pěstování matematiky
PY - 1966
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 091
IS - 1
SP - 77
EP - 79
LA - cze
UR - http://eudml.org/doc/20924
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.